Publication
Title
Stretched exponential relaxation in the biased random voter model
Author
Language
English
Source (journal)
Journal of physics: A: mathematical and general. - London, 1968 - 2006
Publication
London : 1999
ISSN
0305-4470
Volume/pages
32:44(1999), p. 7653-7664
ISI
000083883700007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 21.07.2017
To cite this reference